Thread: Need help
View Single Post
Old 05-12-2007, 03:48 PM   #2
neshee neshee is offline
Inactive
(female)
 
Join Date: Sep 2006
Posts: 988
neshee HB User
Re: Need help

Well, if it isn't your sinuses (which you have had MANY tests to prove), than I am going to say it is the Niacin. My PA told me that sometimes in certain people Niacin can cause headaches, bad headaches. Plus, if you are taking niacin AND a mulit, most likely you are getting double of what you really need. Check your multi bottle and see your intake and then your niacin bottle. Try stopping the Niacin and see what happens. This may take a few days to work, but try. The only other thing I can think of is either that you are anemic or diabetic, but if you have had blood tests, I am sure you have been tested for those. Try the niacin thing. Maybe that would help. Oh, and too much MSG can cause headaches. This is no longer found in Chinese food (as is advertised alot) BUT is found in a LOT of junk food. Don't know what your eating habits are, but if you eat a lot of chips, etc, it is in that. Good luck and I hope this helps you out. Keep us posted!